# SDR PCAA9700424

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 87901011001
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE A-CHECK, THE RIGHT ENGINE INBOARD LINE TO OIL COOLER WAS FOUND CHAFED.  REMOVED AND REPLACED OIL COOLER LINE IAW MAINTENANCE MANUAL.  LEAK CHECKED GOOD.  CLAMPED OFF SOURCE OF CHAFING.  AIRCRAFT RETURNED TO SERVICE.  ACT: 13,545.  ACTC:  15,285.  (X)
